Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Stomach rumbling, constant farting, normal bowels. Taking herbal tea. Colonoscopy normal. Causes?

My stomach(around my belly) has been rumbling for over two months now in addition to constant farting. I had colonoscopy just about five months ago and it was normal. My bowels are normal. I have tried everything including herbal tea. Nothing worked. Can you possibly name a few reasons that can cause this? What can I do about this? Thanks so much
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  814
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

may be in your case lifestyle changes would help you more.
I would suggest a few things-----

1. stop taking milk and cheese for 1 month.(you can take curd instead)
2. eat more salads in your diet(you can replace your dinner with salad) it would take more time in your intestine and thus your intestine would be produce very little gas.
3. after dinner go for a 20 minute light walk.
4. do yoga in morning.( start with kapaal bhati) it helps intestinal motility thus avoids gas formation.

I hope these would help.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor